# SDR AALA201511159009

- Difficulty date: November 14, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 24,964 hours, 8,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L EMER LIGHT LENS COVER MISSING.  INSTALLED LENS & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-13-400-001-A.
